# SDR CKSA98180

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-2 CHECK INSPECTION, FOUND RT WING L/E STA XFS710 LOWER SEAM SCREW HEADS PULLED THROUGH L/E SKIN.  FABRICATED FILLER PLATE FROM 7075-T6 .063 IAW SRM 57-2-1 FIG 2H PG 15 AND INSTALLED REPAIR ON RT WING L/E STA XFS710 LOWER SEAM SCREWS IAW SRM 57-2-1 FIG 2H PG 15.  C-CHECK WORK CARD NUMBER 03766.  NON-ROUTINE NR 04960 TASK NR Y1380.
